Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Bad dreams, sweaty after waking, panic disorder, weaning of xanax, palpitations, heart problems or anxiety ?

I was dreaming last night and in my dream my heart went 200 beats per minute due too some reaction to to medicine I took in my dream. When I woke my heart rate was fine but i was a bit sweaty. I ve been dealling with panic disorder , and weaning off xanax . I was just wondering if it was a dream or if my heart was in tachycardia while I was dreaming. Been also having paplitIons occaaionly recently. Prob from stress and withdrawal from xanax. Been to e.r. no heart attack. Np averaged 115/65 be averaged around 60 bpm. I am athletic and doc says heart sounds really good. Am I just having stress and anxiety problems?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dear Madam/Sir

There is preoccupation and anticipation for next sever attack which really frightening in Panic disorder. Since you are physically fit it is most likely tachycardia anticipated in dreaming. If your attacks are at least once a week better to take regular medication or SOS medication(Benzodiazepine) may do well.

Some of the tips are-Go easy on yourself, Learn to identify your stressful triggers, become aware of negative thinking, learn to lower your level of everyday anxiety through a variety of techniques( meditation, yoga and exercise), learn other relaxation techniques( deep breathing or guided imagery), avoid stimulants, such as nicotine and caffeine, which can be found not only in coffee, but many teas, colas, and chocolate.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor